# SDR N6WA201308001

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,056 hours, 19,020 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Unsecure
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING & CAUTION MESSAGE IN FLIGHT.  APPLIED DC4 TO LT WING LOOP A MT 167, 164, 171 & 173 IAW CRJ700 SL 36-016.  PERFORMED OPERATIONS CHECK IAW CRJ700 AMM 36-21-00, NO DEFECTS NOTED AT THIS TIME.
